# SDR USAA950168

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 36,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, INSPECTION FOUND CRACKS 2 EACH .25 INCH BY .1250 INCH RT WING FUEL PANELS ACCESS DOOR AREA, LEADING EDGE SKIN.  STOP DRILLED CRACKS, MFG DOUBLERS AND INSTALLED REPAIR PER SRM 57-06B PAGE 9 FIG 3.  (W)
